MathSciNet Relay Station
MathSciNet bibliographic data
MR2254308 (2007f:52019) 52A38 (35J20 35J60 52A21 52A39 52A40 53A15)
Chou, Kai-Seng; Wang, Xu-Jia The $L\sb p$-Minkowski problem and the Minkowski problem in centroaffine geometry. Adv. Math. 205 (2006), no. 1, 33–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement